2019
Том 71
№ 9

All Issues

Pankov A. A.

Articles: 8
Article (Russian)

On the dynamical equations of a system of linearly coupled nonlinear oscillators

Bak S. N., Pankov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 723–729

We consider a system of differential equations that describes the dynamics of an infinite chain of linearly coupled nonlinear oscillators. Some results concerning the existence and uniqueness of global solutions of the Cauchy problem are obtained.

Article (Russian)

Iterative reduction of the Dirichlet problem to the Neumann problem

Pankov A. A., Pankova T. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 362–369

An iteration procedure for reduction of the Dirichlet boundary-value problem to the Neumann problem is suggested. Estimates of the rate of convergence are established.

Article (Ukrainian)

Semilinear elliptic equations in Rn with nonstabilizing coefficients

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1247–1251

Article (Ukrainian)

Homogeneous random pseudodifferential operators of first order

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 735–738

Article (Ukrainian)

Nonlinear elliptic equations of second order with almost-periodic coefficients

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 649—652

Article (Ukrainian)

Theory of almost-periodic pseudodifferential operators

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 615—619

Article (Ukrainian)

Almost periodic (in the sense of Besicovitch) solutions of evolution variational inequalities

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 91–96

Article (Ukrainian)

Regularity of solutions of abstract variational inequalities

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 683–686